Fenbid Forte Gel – Ibuprofen Gel 10% Gel, 100g
Rated 3.00 out of 5 based on 2 customer ratings
£10.99 Original price was: £10.99.£6.99Current price is: £6.99.
Fast local relief of backache, rheumatic and muscular pain, sprains and strains
Suitable for Adults and Children over 12 years
Active Ingredient: Ibuprofen 10%
- ANTI-INFLAMMATORY PAINKILLER – Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID) used to treat mild to moderate pain, fever, and inflammation. It works by reducing hormones that cause inflammation and pain in the body.
- FAST RELIEF AT THE POINT OF PAIN – Apply directly to affected area for fast relief from minor aches and pains associated with backache, arthritis, sprains, strains, bruises and other common sports injuries.
- CONTAINS 10% IBUPROFEN – For the relief of pain caused by non serious arthritic conditions or neuralgia (nerve pain). Ibuprofen 10% works directly at the site of injury or strain. It reduces swelling and inflammation helping you to get back on your feet quickly.
Out of stock
Compare
Description
Fenbid Forte Gel – Ibuprofen Gel 10% Gel, 100g
Fenbid Forte Gel is a powerful gel that provides relief from a variety of painful conditions. It’s perfect for use on the joints and muscles, and can also be applied to other problem areas like the back and neck. Fenbid Forte Gel is fast-acting, long-lasting, and non-greasy – perfect for those who want quick relief from their pain.
Benefits of Fenbid Forte gel:
Fenbid Forte Gel is a powerful pain reliever that provides fast and effective relief from a variety of painful conditions. It can be used to treat:
- back pain,
- sprains
- strains,
- sport injuries
- arthritic conditions
How does Fenbid Fore gel work?
Fenbid forte Gel is a safe and effective way to deal with pain, inflammation and high temperatures. It contains ibuprofen 10% which belongs in group of medicines called non-steroid anti inflammatory drugs (NSAID). These medications reduce your discomfort while bringing down the temperature.* Fenbids Forte gel provides you with fast relief from inflammations!
Can someone who is pregnant or breastfeeding use Fenbid Forte Gel ?
Ask your doctor or pharmacist for advice before taking Fenbid Forte Gel if you are pregnant, planning a pregnancy, suspect you are pregnant or breast-feeding
Fenbid Forte Gel Reviews
After using Fenbid Forte Gel, it’s helpful to let others know about your experience. Reviews of an item help other users know that medicines received have helped the condition it is claimed for, how well the treatment worked or any issues to be aware of. We invite our users to leave a review of both their treatment and of the service provided. Click on the reviews tab to see if there has been feedback on this item.
What is the price of Fenbid Forte Gel in UK?
The price of Fenbid Forte Gel is £6.99
Where can you buy Fenbid Forte Gel?
You can buy Fenbid Forte Gel at Dock Pharmacy Essex UK, UK Online Pharmacy.
Can you buy Fenbid Forte Gel Over the counter?
You need a prescription to buy Fenbid Forte Gel
Other strenghts of Fenbid Gel
Phorphain 10% Gel (Ibuprofen 10% gel ) you can buy without a prescription click here
Fenbid Gel 5% Ibuprofen gel
What you should know about Sprains and Strains
How To Use
How To Use Fenbid Forte gel
Fenbid 10% w/w Gel is designed for topical (on the skin) application only. Never take the gel by mouth.
Always use Fenbid 10% w/w Gel exactly this leaflet tells you. You should check with your doctor or pharmacist if you are not sure.
Check the seal is intact before first use (invert cap to break seal).
Adults: Squeeze 2 to 5cm (i.e. 0.8 to 2 inches)
of gel from the tube on affected area.
Massage until absorbed. This dose should not be repeated more frequently than every four hours and no more than four times a day in any 24 hour period. The amount of gel squeezed
would be equivalent to 50 to 125mg of ibuprofen.
Fenbid 10% w/w Gel should only be used on healthy, unbroken skin. Do not use it on or near cuts or grazes or under dressings such as plasters. Also, do not use it on the genital area.
Do not let any gel come in contact with your eyes. If it does, rinse your eyes with cold water and consult your doctor. Hands should be
washed after applying Fenbid 10% w/w Gel, unless they are the site of treatment.
If the condition does not improve after two weeks use, or becomes worse at any time, speak to your doctor or pharmacist.
Children: Fenbid 10% w/w Gel is not recommended for use in children under 12 years.
If the gel is accidentally swallowed:
If you accidentally swallow any Fenbid 10% w/w Gel, rinse out your mouth thoroughly and contact your doctor, or nearest hospital, as
soon as possible. If swallowed, the gel may cause an upset stomach.
If you forget to use your Fenbid 10% w/w Gel:
If you miss a dose, just carry on with the next dose as normal. Do not apply a double dose
Product Details
Product Information of Fenbid Forte gel
DO NOT use Fenbid 10% w/w Gel:
• If you are allergic to ibuprofen, aspirin or similar medicines (e.g. NSAIDs) or any of the other ingredients in this gel (listed at the end
of this leaflet)
• If you are asthmatic, or suffer from rhinitis (allergic runny nose) or urticaria (hives)
• On broken, damaged, infected or diseased skin.
Take special care with Fenbid 10% w/w Gel
• Protect treated areas from direct sunlight to avoid any sensitivity reaction, e.g. a rash
• You have had an ulcer or some other problem effecting your stomach, or intestines in the past
• You have asthma or wheezing attacks (or if you have had asthma in the past)
• You have any kidney problems
• If you develop a rash after using the gel stop using it any further
• If you suffer from bronchial asthma or any allergic disease
• Do not smoke or go near naked flames – risk of severe burns. Fabric (clothing, bedding, dressings etc) that has been in contact with this product burns more easily and is a serious fire hazard. Washing clothing and bedding may reduce product build-up but
not totally remove it.
If any of the above apply to you, only use this
product on advice from your doctor or pharmacist.
FENBID 10% W/W GEL IS FOR EXTERNAL USE
ONLY.
Taking/Using other medicines:
Can you take Fenbid 10% w/w Gel with other
medicines?
Please inform your doctor or pharmacist if you are taking, or have recently taken any other medicine, even those not prescribed by a doctor.
The effect of this medicine may affect or be
affected by taking the following medicines at the same time:
• Medicines to lower your blood pressure (e.g. atenolol)
• Medicines used to thin the blood (e.g. warfarin)
• Aspirin or other NSAIDS (including other forms
of Ibuprofen), used for pain and inflammation.
Please tell your doctor or pharmacist if you are
taking any of the above, or have recently taken
any other medicine – even those not prescribed.
Pregnancy and breast feeding:
You should not use Fenbid 10% w/w Gel if you
are pregnant or breast-feeding.
Ask your doctor or pharmacist for advice
before taking any medicine.
Driving and using machines:
Fenbid 10% w/w Gel should not affect the
ability to drive or use machines.
Side Effects
Side Effects of Fenbid Forte gel
Like all medicines Fenbid forte 10% w/w Gel can cause side effects, although not everybody gets them.
All medicines can cause allergic reactions although serious allergic reactions are rare.
Any sudden wheeziness, difficulty in breathing, swelling of the eyelids, face or lips, rash or itching (especially affecting
your whole body) should be reported to a doctor immediately.
Side effects include:
• Itching or reddening of the skin
• A burning feeling
• Sore or weeping spots
• Abdominal Pain (pains in your stomach) or other abnormal stomach symptoms
Kidney problems (particularly in people who have a history of kidney disease). If any of the side effects gets serious, or if
you notice any side effects not listed in this leaflet, please tell your doctor or pharmacist.
Reporting of side effects
If you get any side effects, talk to your doctor,
pharmacist or nurse. This includes any possible
side effects not listed in this leaflet. You can also
report side effects directly via the Yellow Card
Scheme at: www.mhra.gov.uk/yellowcard
By reporting side effects you can help provide
more information on the safety of this medicine.
Ingredients
Ingredients of Fenbid Forte gel
What Fenbid 10% w/w Gel contains:
The active substance is ibuprofen. Other
ingredients are hydroxyethylcellulose, sodium
hydroxide, benzyl alcohol, isopropyl alcohol,
purified water
How to Store
How to Store Fenbid Forte gel
Keep this medicine out of the sight and reach of
children.
Do not use Fenbid 10% w/w Gel after the expiry
date which is stated on the tube.
The expiry date refers to the last day of that month.
It should be stored in a cool, dry place, below
25˚C. Keep the tube tightly closed.
Medicines should not be disposed of via
wastewater or household waste. Ask your
pharmacist how to dispose of medicines no
longer required. These measures will help to
protect the environment.
Delivery Options
Delivery options
All deliveries are subject to the availability of the product and product sale conditions been met.
Order & Collect
Free next-day collection from In-Store
UK Delivery
Standard Delivery within the UK £3.50 Delivery time 3-4 days
First Class Delivery within the UK £5.90 Delivery time 1-2 days
Priority Delivery within the UK £7.10. Next day delivery by 1pm. Order must be placed by 1pm. Priority delivery is only available Monday to Thursday.
Europe Delivery
Standard Delivery within EEC from £12.50 Delivery time up to 5 days depending on the local delivery service within your country.
Expedited Delivery within EEC £39.50 Delivery time 2 days. Delivery by DHL, UPS or TNT.
Rest of the World
Standard Delivery Rest of the World from £16.10 Delivery Time 10 – 15 Days
Expedited Delivery Rest of the World £55.09 Delivery 5 days. Delivery service by DHL, TNT or UPS
For more information see our Shipping Policy or view our Return policy.